# SDR 04259421

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN DESCENT PHASE CREW HAD A HYD SYS-A FAIL AMBER CAS.  CREW DID UNSAFE GEAR INDICATION PROCEDURE IN ORDER TO USE THE EMERGENCY GEAR HANDLE TO LOWER THE GEAR.  ON BASE LEG GEAR WAS LOWERED & CREW GOT THREE GREEN LIGHTS, THEREFORE MADE A NORMAL LANDING.  MX RESET CIRCUIT BREAKERS AND LANDING GEAR AFTER EMERGENCY EXTENSION.
